CSpace  > 数学所
thedegreeofbiholomorphicmappingsbetweenspecialdomainsincnpreserving0
Ning Jiafu1; Zhou Xiangyu2
2017
Source Publicationsciencechinamathematics
ISSN1674-7283
Volume60Issue:6Pages:1077
AbstractLet G_i be a closed Lie subgroup of U(n), Ω_i be a bounded G_i-invariant domain in C~n which contains 0, and O(C~n)~(G_i) = C, for i = 1; 2. If f: Ω_1 → Ω_2 is a biholomorphism, and f(0) = 0, then f is a polynomial mapping (see Ning et al. (2017)). In this paper, we provide an upper bound for the degree of such polynomial mappings. It is a natural generalization of the well-known Cartan's theorem.
Language英语
Document Type期刊论文
Identifierhttp://ir.amss.ac.cn/handle/2S8OKBNM/36468
Collection数学所
Affiliation1.重庆大学
2.中国科学院数学与系统科学研究院
Recommended Citation
GB/T 7714
Ning Jiafu,Zhou Xiangyu. thedegreeofbiholomorphicmappingsbetweenspecialdomainsincnpreserving0[J]. sciencechinamathematics,2017,60(6):1077.
APA Ning Jiafu,&Zhou Xiangyu.(2017).thedegreeofbiholomorphicmappingsbetweenspecialdomainsincnpreserving0.sciencechinamathematics,60(6),1077.
MLA Ning Jiafu,et al."thedegreeofbiholomorphicmappingsbetweenspecialdomainsincnpreserving0".sciencechinamathematics 60.6(2017):1077.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[Ning Jiafu]'s Articles
[Zhou Xiangyu]'s Articles
Baidu academic
Similar articles in Baidu academic
[Ning Jiafu]'s Articles
[Zhou Xiangyu]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[Ning Jiafu]'s Articles
[Zhou Xiangyu]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.